# SDR ASAA2014020106739

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 4,686 hours, 1,480 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI.  ACFT GROUNDED.  ACCOMPLISHED QRH.  RESTORED NORMAL OPS.
